MathSciNet Relay Station
MathSciNet bibliographic data
MR2149405 58J35 (35B45 35B65 35J05)
Grigor'yan, Alexander; Saloff-Coste, Laurent Stability results for Harnack inequalities. Ann. Inst. Fourier (Grenoble) 55 (2005), no. 3, 825–890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement